# SDR AALA20160204008

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 40,526 hours, 4,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R1 DOOR AFT EXIT SIGN FOUND DAMAGED.  CABIN R1 DOOR AFT EXIT SIGN REPLACED IAW AMM 33-51-0.  ACFT IN BASE MX.
